MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SYNERGY SURFACE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

BAXTER HEALTHCARE CORPORATION SYNERGY SURFACE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number P6880
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: the device was evaluated onsite by a qualified technician.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The event history log review showed no keystrokes, programming, or use related events that indicated and/or contributed to the reported issue.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The reported condition was not verified.The patient is going to replace the mattress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a customer sustained a pressure sore with a synergy mattress.The user was utilizing the synergy mattress at home.After an unspecified amount of time, the user felt the mattress was ¿sunken in the middle¿ and ¿no error messages or beeping¿ trigged from the bed.The customer went to the emergency room where seven sutures were placed for a pressure injury.Reportedly, the pressure injury was on the sacral/gluteal area and ¿was probably like a stage five, it was down to the artery.¿ the patient was admitted into the hospital where they were treated with triad, hydrophilic wound dressing, and cauterization.The patient was discharged after ¿ten or eleven days¿.No further information was available at the time of this report.

Brand Name
SYNERGY SURFACE
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22383810
Report Number1824206-2025-01171
Device Sequence Number17887408
Product Code FNM
UDI-Device Identifier00887761016538
UDI-Public(01)00887761016538
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberP6880
Device Catalogue NumberP6880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale